Stability of a numerical method for solving the 3 D inverse scattering problem with fixed energy data.
Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 1-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
3D inverse scattering problem, Helmholtz equation, scattering amplitude, noisy scattering data
@article{JRAM_1991__414_153296,
author = {A.G. Ramm},
title = {Stability of a numerical method for solving the 3 {D} inverse scattering problem with fixed energy data.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--22},
year = {1991},
volume = {414},
zbl = {0708.65113},
url = {http://geodesic.mathdoc.fr/item/JRAM_1991__414_153296/}
}
TY - JOUR AU - A.G. Ramm TI - Stability of a numerical method for solving the 3 D inverse scattering problem with fixed energy data. JO - Journal für die reine und angewandte Mathematik PY - 1991 SP - 1 EP - 22 VL - 414 UR - http://geodesic.mathdoc.fr/item/JRAM_1991__414_153296/ ID - JRAM_1991__414_153296 ER -
A.G. Ramm. Stability of a numerical method for solving the 3 D inverse scattering problem with fixed energy data.. Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 1-22. http://geodesic.mathdoc.fr/item/JRAM_1991__414_153296/